Title

Finiteness properties for matlis reflexive modules

Abstract

The local cohomology modules HJ I(M) of a Matlis reflexive module are shown to be I-cofinite when j >= 1 and have finite Bass numbers when j >= 0, where I is an ideal satisfying any one of a list of properties. In addition, we show that the completion of a Matlis reflexive module is finitely generated over the completion of the ring and we classify Matlis reflexive modules over a one dimensional ring.

Department(s)

Mathematics

Document Type

Article

DOI

https://doi.org/10.1080/00927879608825640

Keywords

Matlis reflexive module, local cohomology, Gorenstein ring, Bass numbers

Publication Date

1996

Recommended Citation

Belshoff, Richard, Susan Palmer Slattery, and Cameron Wickham. "Finiteness properties for Matlis reflexive modules." Communications in Algebra 24, no. 4 (1996): 1371-1376.

Journal Title

Communications in Algebra

Share

COinS